MathSciNet Relay Station
MathSciNet bibliographic data
MR237829 (38 #6110) 32.60
Della Riccia, Giacomo Iteration of analytic mappings of several complex variables. Bull. Amer. Math. Soc. 75 1969 340–342.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement